Ask a Question

how long does vertigo usually last

0 votes
It will be a week tomorrow that my doctor gave me medicine for this but it doesn't seem to be getting any better
asked May 27, 2014 in Health Topics by anonymous
   

1 Answer

0 votes
In my experince the medication makes my vertigo worse. In fact the side effects of the medication are dizziness and nausea, which are the symptoms of vertigo. I get vertigo a few times a year and when I do I suffer from it for a few hours to a few days. I usually just stay home and rest and deal with it on my own instead of goig to the doctors because of the medication not working.
answered Jun 17, 2014 by anonymous

Categories

ExplainPlease on Facebook

73,998 questions

48,556 answers

1,095 comments

59,067 users

CuriousGirl169,980
BobTheAnswerGuy124,220
smartguy111,120
charlie100,740
bbrown97,580
answerwiz94,860
The.Sage93,460
amanda0192,460
kfox83,500
lsmith82,840
...